# SDR SWAA2022011753981

- Difficulty date: December 16, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A091-002 AFT CARGO COMPARTMENT FLOOR PN# 140BF CORRODED ALONG EDGES; UPPER AND LOWER SURFACES ; / [01] FABRICATED NEW FLOOR PANEL 140BF ON FAULT TTG8Q009V472; [02] VERIFIED STEP 1 AUDIT CW
